# SDR AALA202004309004

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 64,181 hours, 24,081 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - ELECTRICAL HARNESS, POSITIVE TERMINAL END BURNT FOR APU STARTER-MOTOR, WITH MISSING MATERIAL AND BROKEN WIRES. REPAIRED ELECTRICAL HARNESS PER ESPM 20-48-14.
